Invariant measures for position dependent random maps with continuous random parameters

Tom 208 / 2012

Tomoki Inoue Studia Mathematica 208 (2012), 11-29 MSC: Primary 37E05; Secondary 37A05. DOI: 10.4064/sm208-1-2

Streszczenie

We consider a family of transformations with a random parameter and study a random dynamical system in which one transformation is randomly selected from the family and applied on each iteration. The parameter space may be of cardinality continuum. Further, the selection of the transformation need not be independent of the position in the state space. We show the existence of absolutely continuous invariant measures for random maps on an interval under some conditions.

Autorzy

  • Tomoki InoueDivision of Applied Mathematics
    Department of Electrical and Electronic Engineering
    Ehime University
    Matsuyama 790-8577, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek